# SDR ASAA2021070635436

- Difficulty date: July 6, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 20,808 hours, 6,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56609
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA INTERCOSTAL STA 907-927 RBL 45 CORRODED. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS. FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-70-51-1A-1. REMOVED AND REPLACED INTERCOSTAL IAW B737-900ER SRM 51-40-02-0G-0. W=1.0 O=.177 R=.114 L=1.0 D=.063.
